# SDR A6WA9900106

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE STIFFENER INBOARD OF NR 3 FLAP TRACK IS CRACKED AT FORWARD END, LEFT WING.  REPLACED LEFT WING UPPER TRAILING EDGE STIFFENER INBOARD OF NR 3 FLAP TRACK.  WORK ACCOMPLISHED IAW BAE SRM STD PRACTICES.  (M)
